MathSciNet Relay Station
MathSciNet bibliographic data
MR58865 (15,438a) 46.3X
Grothendieck, Alexandre Sur certains espaces de fonctions holomorphes. I. (French) J. Reine Angew. Math. 192, (1953). 35–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement